2018
Том 70
№ 8

All Issues

Shamansky V. Ye.

Articles: 9
Article (Ukrainian)

Application of a modification of Newton's method to the solution of a quasilinear equation

Grinkova G. V., Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 844–848

Article (Ukrainian)

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 

Article (Ukrainian)

A regularized Newton's method for solving nonlinear boundary problems

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 4. - pp. 514–526

Article (Ukrainian)

Linearization method for solving nonlinear boundary value problems

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 218–227

Article (Ukrainian)

A modification of Newton's method

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 133–138

Article (Russian)

Numerical solution of difference boundary value problems with the aid of difference problems of the evolutionary type

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 102-108

Brief Communications (Russian)

Solution of a generalized boundary problem for a system of ordinary differential equations, applying Cauchy's problem

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 1. - pp. 101-106

Brief Communications (Russian)

On some computation schemes of iterative processes

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 1. - pp. 100-108

Brief Communications (Russian)

On the solution of a class of functional equations

Shamansky V. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 3. - pp. 113-115